q-Analog of tableau containment

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 403
  • Download : 0
We prove a q-analog of the following result due to McKay, Morse and Will: the probability that a random standard Young tableau of size n contains a fixed standard Young tableau of shape lambda proves k tends to f(lambda)/k! in the large n limit, where f(lambda) is the number of standard Young tableaux of shape A. We also consider the probability that a random pair (P, Q) of standard Young tableaux of the same shape contains a fixed pair (A, B) of standard Young tableaux. (C) 2010 Elsevier Inc. All rights reserved.
Publisher
ACADEMIC PRESS INC ELSEVIER SCIENCE
Issue Date
2011-04
Language
English
Article Type
Article
Citation

JOURNAL OF COMBINATORIAL THEORY SERIES A, v.118, no.3, pp.1021 - 1038

ISSN
0097-3165
DOI
10.1016/j.jcta.2010.08.011
URI
http://hdl.handle.net/10203/94276
Appears in Collection
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0